RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 4, Pages 395–412 (Mi msb7475)  

Eine Beziehung zwischen Fehlermassen

E. J. Gumbel


Full text: PDF file (1367 kB)

Bibliographic databases:
Language:

Citation: E. J. Gumbel, “Eine Beziehung zwischen Fehlermassen”, Mat. Sb., 33:4 (1926), 395–412

Citation in format AMSBIB
\Bibitem{Gum26}
\by E.~J.~Gumbel
\paper Eine Beziehung zwischen Fehlermassen
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 4
\pages 395--412
\mathnet{http://mi.mathnet.ru/msb7475}
\zmath{https://zbmath.org/?q=an:52.0523.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb7475
  • http://mi.mathnet.ru/eng/msb/v33/i4/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:119
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020